BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2006 >
Volume 32, Number 2-3 >

Please use this identifier to cite or link to this item:

Title: Lp extremal polynomials. Results and perspectives
Authors: Laskri, Yamina
Benzine, Rachid
Keywords: Asymptotic Behaviour
Orthogonal Polynomials
Lp Extremal Polynomials
Issue Date: 2006
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 32, No 2-3, (2006), 99p-130p
Abstract: Let α = β+γ be a positive finite measure defined on the Borel sets of C, with compact support, where β is a measure concentrated on a closed Jordan curve or on an arc (a circle or a segment) and γ is a discrete measure concentrated on an infinite number of points. In this survey paper, we present a synthesis on the asymptotic behaviour of orthogonal polynomials or Lp extremal polynomials associated to the measure α. We analyze some open problems and discuss new ideas related to their solving.
Description: 2000 Mathematics Subject Classification: 30C40, 30D50, 30E10, 30E15, 42C05.
ISSN: 1310-6600
Appears in Collections:Volume 32, Number 2-3

Files in This Item:

File Description SizeFormat
2006-099-130.pdf524.55 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License